Multivariate Nonhomogenous Refinement Equations.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 589-598
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
wavelets, compactly supported distribution solutions, nonhomogeneous refinement equations
@article{JFAA_1999__5_4_59625,
author = {T.B. Dinsenbacher and D.P. Hardin},
title = {Multivariate {Nonhomogenous} {Refinement} {Equations.}},
journal = {The journal of Fourier analysis and applications},
pages = {589--598},
year = {1999},
volume = {5},
number = {4},
zbl = {0945.42017},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59625/}
}
T.B. Dinsenbacher; D.P. Hardin. Multivariate Nonhomogenous Refinement Equations.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 589-598. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59625/